Table of Contents
International Journal of Combinatorics
Volume 2014, Article ID 628214, 4 pages
http://dx.doi.org/10.1155/2014/628214
Research Article

Normal Edge-Transitive Cayley Graphs of the Group

Department of Basic Science, Jundi-Shapur University of Technology, Dezful 64616-18674, Iran

Received 19 May 2014; Accepted 7 August 2014; Published 19 August 2014

Academic Editor: Cai Heng Li

Copyright © 2014 A. Assari and F. Sheikhmiri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A Cayley graph of a group is called normal edge-transitive if the normalizer of the right representation of the group in the automorphism of the Cayley graph acts transitively on the set of edges of the graph. In this paper, we determine all connected normal edge-transitive Cayley graphs of the group .